Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Are Headache Diarrhea Stomach Cramps Signs Of Hepatitis C

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Test Positive Aware Network

Norvir

...durability of PI-based HAART. -- Cal Cohen, M.D. Activist A necessary evil -- without Norvir, many PIs would be useless or have a much less convenient dosing schedule. But the GI side effects (diarrhea, gassiness, stomach cramping, and did I mention diarrhea?) can destroy quality of life for many. With a list of drug interactions longer than some phone books, it's a daunting drug to add to the multiple meds many HIVers have to take....
Ask the Experts

Update 3 lives in danger

Hi Dr. Bob How are you? Sorry to be writing again and I'll try and be brief. I saw an Infectious Disease Specialist who ran a CD4 test on me. The results were CD4 of 1318, a CD4% of 46% and she said the CD4/CD8 ratio was normal. A CBC also...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...my encounter. She has also experienced problems such as pain in feet, for over a month now and she had diareha with blood and abdominal cramping. Now at a little over three months post exposure. I have purple and red pinhead sized spots and bumps... Read more »

symptoms of hepatitis C

What are some of the symptoms of hepatitis C? I feel tired all the time and have a small ache on my right side, under the rib cage, it also seems hardened
Barbara McGovern, M.D.

Response from Barbara McGovern, M.D.

Tufts University School of Medicine
Most commonly patients have no symptoms. Those that do often have fatigue. Patients with acute infection uncommonly have other symptoms such as right upper quadrant pain, nausea, loss of appetite and can develop jaundice (turning yellow). If you are... Read more »

Migraine Headaches

I'm concerned if mirgraine headaches are associated with being AIDS/HIV positive. I have not been tested. I've heard that these types of headaches may be associated with being positive.
John L. Sullivan, M.D.

Response from John L. Sullivan, M.D.

University of Massachusetts, Medical School
...I am not aware of migraine headaches being a common symptom of HIV infection;JLS. Read more »

Painful cramping with diarrhea

Dear Dr.I been on HIV medications for the last 10 years now and have learned to live with my diarrhea which has varied between mild to severe on many ocassions. I accepted it as part of the side effects - one of the very few side effects experienced...
Brian Conway, M.D.

Response from Brian Conway, M.D.

University of British Columbia
...your viral load is undetectable, you may be able to change the Kaletra to something else such as Reyataz that does not cause diarrhea and also does not lead to lipid abnormalities, which may also allow you to stop the statin. Read more »
Articles
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

...can cause dehydration (loss of water and nutrients) and wasting (unintentional weight loss). You have diarrhea if you have watery stools or if you have three or more bowel movements each day. If your diarrhea lasts for more than a few days,... Read more »
AIDS InfoNet

Diarrhea

... What Is Diarrhea? Is Diarrhea Dangerous? What Causes Diarrhea? How Do I Know What Is Causing My Diarrhea? How Is Diarrhea Treated? Read more »
AIDS InfoNet

Tipranavir (Aptivus)

...capsules can be stored at room temperature for up to 60 days . What Are the Side Effects? The most common side effects include diarrhea, nausea, vomiting, stomach pain, tiredness and headache. Women taking birth control pills may get a skin... Read more »
The Well Project

Diarrhea

... Table of Contents Diarrhea and HIV How Does Diarrhea Affect the Body? Treating Your Diarrhea Tips for Fighting Diarrhea Supplements for Diarrhea Read more »
Connect With Others

Am I Infected

Posted by delhiguy, 3 Replies
...Flushes (Throughout the 3rd Week) Abdominal Inflammation with Pain(Continued from Later half of 3rd Week till the end of 3rd week) Diarrhea (for last 2 days of the 3rd Week) Chills (For the last 2 days of 3rd Week) Joint pain (Last Day of the 3rd... Read more »

Atripla and headache question

Posted by jdsv, 2 Replies
...I've been taking Atripla for 1 month now and seem to have kept a medium to sometimes severe headache almost the entire time. I also had two root canals right after starting the regime. Operating on the assumption that the infection Read more »

Please HELP! Continous headache, fever

Posted by Anonymous, 2 Replies
...Has anyone had a severe headache and fever at night along with PN symptoms after recent diagnosis? Please help !! Thank you! Read more »

Are tension headaches a sign?

Posted by Anonymous
...negative after 53 days of possible exposure. I will test again in abut 1-2 more months. Starting last week I began having tension headaches in the back of my neck and sometimes in the back of my head. Are tension headaches a symptom? Read more »